# SDR 98UAL900462

- Difficulty date: September 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N157UA
- Make and model: Boeing 747123
- Aircraft serial: 20106
- Engine: Pwa JT9D7A
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W1334L476222
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT INOP AT AFT LAV NR 118 AISLE.  REPAIRED WIRE NR W1334-L4762-22 AT LIGHT ASSEMBLY, OP CK OK.
